# SDR UALA2010021500568

- Difficulty date: February 14, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 32,104 hours, 13,653 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MXP80111600U
- Condition: Leaking
- Location: Captain'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S OXYGEN HARNESS FAILS TO INFLATE (LEAKING). WILL ONLY TEST ONCE POSSIBLE LEAK-O2 QTY SLOWLY DEPLETING.  MASK OP NORMALLY, TEST SWITCH IN BOX NOT OP NORMALLY NEEDS NEW BOX. SWITCHED CAPT BOX WITH 1ST OBSERVERS.
